MAUDE Adverse Event Report: CONMED MClass; Blade, Saw, General & Plastic Surgery, Surgical

CONMED MClass; Blade, Saw, General & Plastic Surgery, Surgical
Catalog Number TN190-089-90
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf of their customer that the mclass oscillating saw blade 19 x 0.89 (0.035") x 90 mm, device was being used on 21jul26 during an unknown procedure when it was reported was reported ¿during the surgery, the tip of this complaint blade was fractured/broken.But the surgeon didn¿t notice the above incident, so the fractured piece of the complaint blade has remained inside of the patient¿s body.There is no plan to remove the fractured piece of the blade at the moment.¿.The procedure was completed and there was no report of medical intervention or extended hospitalization for the patient or user.This report is being raised on the reported injury due patient retaining a foreign body.
 
Additional Manufacturer Narrative
G3 initial awareness date was 02aug26.The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
MClass
Common Device Name
Blade, Saw, General & Plastic Surgery, Surgical
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
+1(315)223-0184
MDR Report Key50220904
Report Number1017294-2026-00152
Device Sequence Number18721056
Product Code GFA
UDI-Device Identifier10845854038994
UDI-Public(01)10845854038994(17)301103(10)1505592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTN190-089-90
Device Lot Number1505592
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown